Peak District Challenge

speed icon Running   distance icon 10, 25, 50, 75, 100

calendar

Friday, September 20 2019

Starts in 240 days

marker

Hathersage, Hope Valley, S32 1DU, United Kingdom

Get directions

race

Peak District Challenge

See our other events

About this event

Are you ready to take on the Peak District Challenge? Choose from one of our amazing running challenges - Back Before Dark (10km), copper (25km), bronze (50km), silver (75km) or gold (100km) and test your endurance skills in the stunning Peak District National Park. It's a chance to race through some breathtaking scenery, put yourself to the test and to raise money for good causes. You can choose to raise money for a charity of your choice or to not raise money but to give a small donation to the chosen charity of the event S.A.L.V.E. International. S.A.L.V.E. International is working to reduce the number of children living on the street of Uganda through education and care.

Login to Comment

Peak District  Challenge

Peak District Challenge

13 Dec 2018 at 09:14 am

The Back Before Dark 10km event takes place on Saturday evening. You will start running at 6.07pm and are aiming to finish before 7.07pm in order to be Back Before Dark. A stew supper is available at £4 for Back Before Dark 10km runners, alternatively Hathersage boasts several excellent eateries to refuel after your run. If you would like a more leisurely 10km walk you can start walking at 4.07pm on the Back Before Dark challenge. All other routes (from 25-100km) finish on Saturday evening and are served a stew supper (included in your entry fee). The Copper Challenge starts at 9.30am (wave 1) or 10.30am (wave 2) on Saturday, so the 9 hour finishing target is 6.30pm or 7.30pm. You can decide on the day which wave you’d like to join. The Bronze Challenge starts at 7.30am (wave 1) or 8.30am (wave 2) on Saturday, so the 12 hour finishing target is at 7.30pm or 8.30pm. You can decide on the day which wave you’d like to join. The Silver and Gold Ultra routes start at 9.00pm on Friday evening, 20 September 2019, so their 24 hour finishing target is 9.00pm on Saturday 21 September 2019.